TITLE

Some Fixed Point Results for Multi Valued Mappings in Ordered G-Metric Spaces

AUTHOR(S)
Shatanawi, Wasfi; Abbas, Mujahid
PUB. DATE
April 2012
SOURCE
Gazi University Journal of Science;2012, Vol. 25 Issue 2, p385
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Using the setting of G- metric spaces, some new fixed point theorems for multivalued monotone mappings in ordered G- metric space X are proved, where the partial ordered ≤ in X is obtained by a pair of functions (Ψ, φ).
ACCESSION #
79758577

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics